MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX EXTENSION SETS SINGLE LINE; FILTER, INFUSION LINE

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX EXTENSION SETS SINGLE LINE; FILTER, INFUSION LINE
Catalog Number MX448HFB
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the lipid filter was leaking while connected to picc line.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn xxxxxxxx-2025-00xxx for details pertinent to this event.
 
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: received one (1) used list# mx448hfb, non-dehp ext set 1.2 micron filter.As received, there were no damages or anomalies observed.The sample was leak tested at 20 psi using a hydrostatic pressure pump.A leak was observed at the second air filter outlet before the outlet tubing.The complaint of leakage can be confirmed.The probable cause is due to the filter's loss of hydrophobic properties.A device history record could not be completed as no lot number was received.

Brand Name
MEDEX EXTENSION SETS SINGLE LINE
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21357188
Report Number9616567-2025-00028
Device Sequence Number8563789
Product Code FPB
UDI-Device Identifier10351688507457
UDI-Public(01)10351688507457
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX448HFB
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer03/14/2025
01/17/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/10/2025
04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown